On a conjecture of A. Schinzel and H. Zassenhaus
Acta Arithmetica, Tome 63 (1993) no. 1, pp. 15-20
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_63_1_15_20,
author = {Art\={u}ras Dubickas},
title = {On a conjecture of {A.} {Schinzel} and {H.} {Zassenhaus}},
journal = {Acta Arithmetica},
pages = {15--20},
year = {1993},
volume = {63},
number = {1},
doi = {10.4064/aa-63-1-15-20},
language = {de},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-63-1-15-20/}
}
Artūras Dubickas. On a conjecture of A. Schinzel and H. Zassenhaus. Acta Arithmetica, Tome 63 (1993) no. 1, pp. 15-20. doi: 10.4064/aa-63-1-15-20
Cité par Sources :